# SDR ASAA2018052824846

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 23,717 hours, 6,899 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

N1 DIDN'T MATCH ON TAKEOFF REF PAGE 1 94.0 2 93.4 BOTH SHOULD HAVE READ 93.4 GROUNDED - YES. PERFORMED FIM 34-61 TASK 839 AND AMM 34-61-00. DURING ENGINE RUN FOUND LEFT PACK DISCRETE SHOWING OFF W/ LEFT PACK SWITCH ON. REMOVING CONNECTOR D41500 PER AMM DISCRETE SHOWED ON. INSPECTED AND CLEANED CONNECTOR D41500 W/ NO DEFECTS NOTED. REINSTALLED CONNECTOR AND INDICATIONS RETURNED TO NORMAL. DURING ENGINE RUN N1 TARGET VALUES ARE CORRECT, AIRCRAFT OK FOR SERVICE.
